# SDR HPF2004F00001

- Difficulty date: July 28, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N3096P
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697178
- Engine: Pwa PT6*
- System (JASC): 2170 · Humidity Control System
- Part: Motor
- Part number: 552203
- Part serial: 452
- Condition: Failed
- Location: Evaporator
- Part time: 203 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR MOUNT STUDS PULLED OUT ENABLING FAN TO JAM.  MOTOR OVERHEATED AND PRODUCED ELECTRICAL SMOKE IN CABIN.  CIRCUIT BREAKER FINALLY POPPED.  PROBABLE CAUSE WAS EITHER OVERTORQUE OF MOTOR ATTACH NUTS OR DEFECTIVE CASE ON EVAPORATOR ASSEMBLY.  THIS WAS AN ORIGINAL INSTALLATION NO PREVIOUS WORK HAS BEEN DONE ON THIS SYSTEM.
